# SDR WRLA20100804420

- Difficulty date: August 4, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Aircraft time: 70,091 hours, 12,560 cycles
- Engine: Pwa PW4460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK WORN AT STA 636, LBL 47.5.  REPAIR THE DAMAGE AREA PER SRM 53-00-52 REPAIR 1.
